# SDR ASAA2018042624380

- Difficulty date: April 25, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 10,106 hours, 3,330 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 501401
- Condition: Binding
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED THE L2 DOOR BINDING AT HALFWAY POINT OPENING AND CLOSING.  ACFT GROUNDED.  INITIATED MIG-2C #40-0025609. DOOR SNUBBER REPLACED IAW MIG-2C 40-0025609.  REPLACED & ADJUSTED L-2 DOOR GUIDE ARM IAW AMM 52-13-21-400-802, & 52-13-00-820-016. ALL FITS & CLEARANCES CHECKED GOOD. NO OTHER ADJUSTMENTS MADE. DOOR OPS CHECKED GOOD.
